ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Dissipativeness and Stability of a Class of Distributed Parameter Systems

Bhat, MS and Shrivastava, SK (1985) Dissipativeness and Stability of a Class of Distributed Parameter Systems. In: Journal of Applied Mechanics, 52 (2). pp. 471-476.

[img] PDF
GetPDFServlet.pdf - Published Version
Restricted to Registered users only

Download (709kB) | Request a copy
Official URL: http://scitation.aip.org/getabs/servlet/GetabsServ...


Input-output stability of linear-distributed parameter systems of arbitrary order and type in the presence of a distributed controller is analyzed by extending the concept of dissipativeness, with certain modifications, to such systems. The approach is applicable to systems with homogeneous or homogenizable boundary conditions. It also helps in generating a Liapunov functional to assess asymptotic stability of the system.

Item Type: Journal Article
Publication: Journal of Applied Mechanics
Publisher: ASME
Additional Information: Copyright for this article belongs to ASME.
Department/Centre: Division of Mechanical Sciences > Aerospace Engineering(Formerly Aeronautical Engineering)
Date Deposited: 21 Jan 2010 06:52
Last Modified: 19 Sep 2010 05:44
URI: http://eprints.iisc.ac.in/id/eprint/23095

Actions (login required)

View Item View Item